# SDR UPS96821756

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 2 TO 5 HOLES HAVE CRACKS ON RT L/E SPAR ATTACHMENT HOLE INB OF NR 4 PYLON     REAMED HOLES 2, 4, 5 TO .500 AND NR 3 HOLE TO .747, NO CRACKS NOTED.  FABRICATED AND INSTALLED BUSHINGS, STRAPS, FILLERS AND ANGLES IAW DAC DW G J06032 AND DC8 SRM 51-9-0 AND REO 02493.
